MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM PATELLA-ASYMMETRIC; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM PATELLA-ASYMMETRIC; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5552-L-381
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 01/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
The sales rep reported a left knee surgery.The product did not fixate well and was unable to be retained.Sales rep indicated that the proper drill was used and device checked.Surgeon cemented tka rather than pressfit.
 
Additional Manufacturer Narrative
An event regarding a size/fit issue involving an tritanium patella was reported.The event was not confirmed.Method & results: -device evaluation and results: visual inspection: the returned device was visually unremarkable dimensional inspection:the returned device was dimensionally inspected on return per igs-0030877 the device was found to be within the specified dimensional limits.-medical records received and evaluation: no information was received for review with the clinical consultant.-device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as operative reports, are needed to investigate this event further.If additional information and/or device become available, this investigation will be reopened.
 
Event or Problem Description
The sales rep reported a left knee surgery.The product did not fixate well and was unable to be retained.Sales rep indicated that the proper drill was used & device checked.Surgeon cemented tka rather than pressfit.
 
Additional Manufacturer Narrative
The aer decision for this event was noted as malfunction however, the initial mdr mfr report # 0002249697-2017-00478 was submitted as a serious injury in error.This report is being filed to correct h1 type of reportable event to malfunction.
 
Event or Problem Description

Brand Name
TRITANIUM PATELLA-ASYMMETRIC
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6307276
Report Number0002249697-2017-00478
Device Sequence Number19122551
Product Code MBH
UDI-Device Identifier07613327013566
UDI-Public(01)07613327013566(11)161011(17)211031(10)AM2N
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number5552-L-381
Device Catalogue Number5552-L-381
Device Lot NumberAM2N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2017
Initial Date Received by Manufacturer 01/11/2017
Supplement Date Received by ManufacturerNot provided
10/28/2020
Initial Report FDA Received Date02/07/2017
Supplement Report FDA Received Date04/05/2017
10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient Weight95